# SDR CA081212001

- Difficulty date: December 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E437
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 007E55131
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT MAIN CARGO DOOR WARNING LIGHT ILLUMINATED AT FL340 AND THE AMBER CAUTION LIGHT ON THE CARGO DOOR CONTROL PANEL ALSO ILLUMINATED.  AIRCRAFT BEGAN TO RETURN TO BASE AND WHILE DESCENDING THROUGH 13,000 FEET THE LIGHTS EXTINGUISHED.  THE AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.  MAINTENANCE CARRIED OUT TROUBLESHOOTING AND NO FAULTS WERE FOUND.  THE MANUFACTURER OF THE CARGO DOOR CONVERSION (PRECISION CARGO CONVERSIONS) WAS CONTACTED TO PROVIDE GUIDANCE ON THE DEFECT.  PRECISION CONVERSIONS ISSUED AN ENGINEERING AUTHORIZATION TO ADDRESS THE FALSE INDICATION.  THE ENGINEERING AUTHORIZATION WAS CARRIED OUT FOR INCREASING THE SWITCH ADJUSTMENT TRAVEL LIMITATION.  UPON COMPLETION OF THE EA, GROUND RUN AND PRESSURIZATION OF THE AIRCRAFT WAS CARRIED OUT WITH NO FURTHER FAULTS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (TC NR 20081212001)
